Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Discharge, Period Like Pain And Thigh Pain After IUI?

Hi
I did my first iui on 17 of May and another one on the folioing day and I'm now in my 4 day post the presidure I'm having lots of liquid discharge,thigh pain and period like pine so, i was wondering is that normal? or is that an early pregnancy sign
Thanks
Fri, 27 May 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Conception takes a couple of days after IUI. The pain you have could be due to the procedure, involving holding of genitals while introducing the instrument in. This would last for few days. You have to follow strict genital hygiene. You can take Paracetamol 250 MG after food to get some relief. No massaging or fomentation please. Take comparative rest. Do not be stressed or anxious. Continue with medicines prescribed regularly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cryobiology


Loading Online Doctors....
What Causes Discharge, Period Like Pain And Thigh Pain After IUI?

Hi, Conception takes a couple of days after IUI. The pain you have could be due to the procedure, involving holding of genitals while introducing the instrument in. This would last for few days. You have to follow strict genital hygiene. You can take Paracetamol 250 MG after food to get some relief. No massaging or fomentation please. Take comparative rest. Do not be stressed or anxious. Continue with medicines prescribed regularly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician